Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 185, NWS Blacksburg, VA

June 28, 2007Campbell County, Charlotte County, Halifax County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 28, 2007, 5:26 PM EDT for Campbell County, Charlotte County, Halifax County, Virginia. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2007, 5:26 PM EDT (21:26 UTC)
Expired
Jun 28, 2007, 6:30 PM EDT
In force
64 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties Campbell County, VA, Charlotte County, VA, Halifax County, VA

The radar

The Roanoke radar (KFCX), 130 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:30 PM EDTTSTM WND DMG4 Nw Brookneal, VAPOWER LINES DOWN
Jun 28, 5:38 PM EDTTSTM WND DMGHat Creek, VAPOWER LINES DOWN
Jun 28, 5:40 PM EDTHAIL 0.886 Se Scottsburg, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:07 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 282126
SVRRNK
VAC031-037-083-282230-
/O.NEW.KRNK.SV.W.0185.070628T2126Z-070628T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
526 PM EDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA
  WESTERN CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA
  SOUTHEASTERN CAMPBELL COUNTY IN CENTRAL VIRGINIA

* UNTIL 630 PM EDT

* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BROOKNEAL TO 6 MILES SOUTH OF
  DRYBURG...OR ALONG A LINE EXTENDING FROM BROOKNEAL TO 7 MILES
  NORTHEAST OF VIRGILINA...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBURG...
  DRYBURG...
  HAT CREEK...
  ASPEN...
  WREN...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3714 7909 3656 7875 3671 7867 3694 7865
      3718 7863

$$

DS
2 follow-up statements
000 
WWUS51 KRNK 282154
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
553 PM EDT THU JUN 28 2007

VAC031-037-083-282230-
/O.CON.KRNK.SV.W.0185.000000T0000Z-070628T2230Z/
HALIFAX VA-CHARLOTTE VA-CAMPBELL VA-
553 PM EDT THU JUN 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN CAMPBELL...WESTERN CHARLOTTE AND EASTERN HALIFAX
COUNTIES...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF HAT
CREEK TO WREN TO SAXE TO 7 MILES SOUTHEAST OF DRYBURG...OR ALONG A
LINE EXTENDING FROM RUSTBURG TO RED HOUSE TO CHARLOTTE COURT HOUSE TO
7 MILES SOUTH OF REDOAK...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PHENIX
AND CULLEN.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

THIS LINE OF STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND 
LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

LAT...LON 3714 7909 3656 7875 3671 7867 3694 7865
      3718 7863

$$
000 
WWUS51 KRNK 282223
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
621 PM EDT THU JUN 28 2007

VAC031-037-083-282231-
/O.EXP.KRNK.SV.W.0185.000000T0000Z-070628T2230Z/
HALIFAX VA-CHARLOTTE VA-CAMPBELL VA-
621 PM EDT THU JUN 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMPBELL...
WESTERN CHARLOTTE AND EASTERN HALIFAX COUNTIES EXPIRES AT 630 PM
EDT...

THE LINE OF STORMS THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA. ONE REMAINING STORM EAST OF RUSTBURG IN 
CAMPBELL COUNTY STILL MAY CONTAIN SOME SMALL...BUT NOT SEVERE...HAIL.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3714 7909 3656 7875 3671 7867 3694 7865
      3718 7863

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:10 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 28, 3:10 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
310 PM EDT THU JUN 28 2007

.SYNOPSIS...
A COLD FRONT EXTENDED FROM NEW YORK TO MISSOURI TODAY. THIS FRONT
WILL CONTINUE TO MOVE SOUTHEAST AND BY SATURDAY MORNING WILL REACH
THE CAROLINAS. HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE
NORTH ON SUNDAY AND MONDAY.

&&

.NEAR TERM /TONIGHT/...
COMBINATION OF SURFACE CONVERGENCE ALONG A LEE TROF...DAYTIME
HEATING WITH NO CAP AND GOOD LAPSE RATES AND SLIGHTLY STRONGER LOW
AND MID LEVEL WINDS...COMPARED TO PAST FEW DAYS...WILL RESULT IN
BETTER COVERAGE OF THUNDERSTORMS AND A HIGHER THREAT OF SEVERE
WEATHER. THE APPROACHING COLD FRONT WILL MOVE FROM THIS OHIO RIVER
VALLEY. MOVEMENT OF THE FRONT IS STILL SLOW BUT WAVE ALONG THE FRONT
MAY HELP PUSH THE FRONT SOUTH.

THUNDERSTORMS THIS AFTERNOON AND EVENING WILL HAVE BETTER
ORGANIZATION AND MAY LINGER MUCH LATER INTO THE EVENING...ESPECIALLY
IN SOUTHEAST WEST VIRGINIA AND THE ALLEGHANY HIGHLANDS.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
THE CHANCE OF RAIN INCREASES ON FRIDAY WITH THE COMBINATION OF THE
APPROACHING FRONT AND THE LEE TROFFINESS. WITH THE REGION STILL IN THE
WARM SECTOR AND WITH HIGH PRECIPITABLE WATER VALUES. HAVE ORIENTED
THE HIGHEST POP TO BE IN SOUTHEAST WEST VIRGINIA IN THE
MORNING...THEN THE FOCUS SHIFTS INTO FOOTHILLS AND PIEDMONT DURING
THE AFTERNOON. THE 12Z GFS IS SHOWING THE TYPICAL RAIN SHADOW AND
LIGHTER QPF AMOUNTS IN THE NRV AND IN THE FOOTHILLS. QPF GRIDS HAVE
BEEN ADJUSTED TO REFLECT THIS TREND.

BASED ON THE TIMING OF THE MODELS...THE BULK OF THE CONVECTION ALONG
AND AHEAD OF THE FRONT WILL BE EAST OF THE COUNTY WARNING AREA AND
WILL REACH THE EAST COAST FRIDAY NIGHT. EXPECT THE SURFACE FRONT TO
BE INTO NORTH CAROLINA BY SATURDAY MORNING...BUT 850MB AND SURFACE
DEW POINT FRONT LAG WELL NORTH OF THE SURFACE BOUNDARY.

A WAVE DEVELOPS ALONG THE FRONT BY SATURDAY NIGHT IN NORTH CAROLINA
IN RESPONSE TO AN SHORT WAVE COMING THROUGH THE BASE OF THE UPPER
TROF. WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS ALONG THE
VIRGINIA/NORTH CAROLINA BORDER. PLUS A DECENT THETA-E RIDGE WILL BE
OVER THE EASTERN COUNTY WARNING AREA SATURDAY AFTERNOON AND
EVENING..WHICH WILL LEAD TO ENHANCING THE LIFT IN THE SOUTH.
&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
ON SATURDAY NIGHT AND SUNDAY HIGH PRESSURE WILL BUILD OVER THE GREAT
LAKES AND THE FRONT WILL CONTINUE TO MOVE SOUTH INTO THE GULF COAST
STATES. BY SUNDAY THE HIGH WILL BE CENTERED OVER THE OHIO RIVER
VALLEY THEN BY MONDAY OVER THE MID ATLANTIC STATES.

ONCE THE HIGH MOVES EAST OF THE AREA...WARM AIR ADVECTION WILL
BEGIN. ON TUESDAY WITH THE HIGH OFF THE COAST...THE WARM AIR
ADVECTION WILL BE EVEN STRONGER AND A WARM FRONT WILL MOVE NORTH
ACROSS THE REGION.

ON WEDNESDAY 500 HEIGHTS WILL INCREASE AS THE UPPER RIDGE BUILDS
BACK IN. HAVE INCLUDED SHOWERS AND THUNDERSTORMS IN THE FAVORED
OROGRAPHIC AREAS. HAVE SLOWED DOWN THE ARRIVAL OF THE NEXT FRONT
UNTIL THURSDAY. KEPT BEST CHANCE OF RAIN IN THE WESTERN COUNTY
WARNING AREA WITH THIS FEATURE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SPOTTY VALLEY FOG WILL CONTINUE TO CAUSE MVFR LEVEL VSBY
RESTRICTIONS IN A FEW SPOTS EARLY ON...OTRW RETURN TO VFR IN HAZE
INCLUDING AC/CU THIS MORNING. WILL AGAIN SEE SCATTERED TSRA
DEVELOP ACROSS THE MOUNTAINS EARLY THIS AFTERNOON WITH SOME OF
THIS COVERAGE SPREADING TO EASTERN SITES LATER ON. THUS WILL
INCLUDE A PERIOD OF PREVAILING MVFR IN TSRA SE WVA LOCATIONS AND
CONTINUE WITH VICINITY MENTION ELSEWHERE FOR NOW. SHRA/TSRA LOOK
TO LINGER THIS EVENING WITH POSSIBLY ANOTHER BAND OF CONVECTION
PRESSING INTO THE NORTHERN SITES LATER THIS EVENING. SINCE IFFY AS
TO HOW LONG THIS COVERAGE MAY LINGER...OPTING FOR VICINITY SHRA
LWB/LYH THRU MIDNIGHT...THEN MORE PATCHY FOG/HAZE MOST SPOTS
OVERNIGHT.

MORE NUMEROUS TSTMS FRIDAY AHEAD OF A SLOW MOVING COLD FRONT AS IT
DROPS DOWN FROM THE GREAT LAKES INTO THE CAROLINAS THROUGH
SATURDAY. HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTH
ON SUNDAY AND MONDAY LEADING IN A COOLER AND MUCH DRIER AIRMASS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS/RCS
NEAR TERM...AMS/RCS
SHORT TERM...AMS/RCS
LONG TERM...AMS/RCS
AVIATION...AMS
Hazardous weather outlook, Jun 28, 2:11 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
211 PM EDT THU JUN 28 2007

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-291100-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
211 PM EDT THU JUN 28 2007

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THE PRIMARY THREAT FROM ANY STORMS THAT DO BECOME SEVERE WILL BE
DAMAGING WINDS...ALTHOUGH LARGE HAIL IS ALSO POSSIBLE.

VERY HEAVY RAIN IS ALSO A THREAT WITH ANY SLOW MOVING STORMS OR IN
ANY LOCATIONS THAT GET A REPEATED OCCURRENCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE EXPECTED ALONG A COLD FRONT THAT WILL DRIFT INTO
THE AREA FRIDAY AFTERNOON. SOME OF THESE STORMS MAY BE STRONG TO
SEVERE INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 28, 4:31 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
431 PM EDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             3 NE BENHAM             36.33N 80.88W
06/28/2007  E1.00 INCH       WILKES             NC   PUBLIC

0321 PM     HAIL             STATE RD                36.32N 80.87W
06/28/2007  E1.00 INCH       SURRY              NC   PUBLIC

&&

DOC
Special weather statement, Jun 28, 4:35 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
435 PM EDT THU JUN 28 2007

NCZ020-282100-
YADKIN NC-
435 PM EDT THU JUN 28 2007

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF YADKINVILLE...OR ABOUT OVER
HUNTSVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

DS
Local storm report, Jun 28, 4:42 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
442 PM EDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     5 S FLOYD               36.84N 80.32W
06/28/2007                   FLOYD              VA   PUBLIC

            COUPLE OF LARGE TREE DOWN

&&

DOC
Local storm report, Jun 28, 4:43 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
443 PM EDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     EAST BEND               36.22N 80.51W
06/28/2007                   YADKIN             NC   BROADCAST MEDIA

            LARGE TREE DOWN

&&

DOC
Local storm report, Jun 28, 5:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
518 PM EDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     ROANOKE                 37.28N 79.96W
06/28/2007                   CITY OF ROANOKE    VA   COUNTY OFFICIAL

            TREE DOWN AT CARTER ROAD. ALSO TREE DOWN AT EDGEWOOD ROAD
            AT 510 PM.

&&

DOC
Special weather statement, Jun 28, 5:23 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
523 PM EDT THU JUN 28 2007

WVZ044-282215-
MONROE WV-
523 PM EDT THU JUN 28 2007

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF PETERSTOWN...OR ABOUT 3 MILES
SOUTHWEST OF RED SULPHUR SPRINGS...MOVING EAST AT 25 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...WAYSIDE AT 535 PM EDT...LINDSIDE AT 540
PM EDT...RAINES CORNER AT 545 PM EDT...ZENITH...LAUREL BRANCH AT 555
PM EDT...WAITEVILLE AT 605 PM EDT...GAP MILLS AT 610 PM EDT...

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningRNKWythe41 min
Jun 28, 2:54 PM EDTSevere Thunderstorm WarningRNKPatrick66 min
Jun 28, 2:59 PM EDTSevere Thunderstorm WarningRNKPulaski54 min
Jun 28, 3:16 PM EDTSevere Thunderstorm WarningRNKCarroll, City of Galax69 min
Jun 28, 3:47 PM EDTSevere Thunderstorm WarningRNKFloyd58 min
Jun 28, 4:36 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem54 min
Jun 28, 4:43 PM EDTSevere Thunderstorm WarningRNKFranklin50 min
Jun 28, 5:56 PM EDTSevere Thunderstorm WarningRNKGrayson65 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.